# SDR CA980804027

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7600 · Engine Controls
- Part: Catch
- Part number: 99524119
- Condition: Worn
- Location: Control Lever
- Part time: 5,044 hours
- Component: 1005241771
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) AS PILOT WAS REDUCING ENGINE POWER BY RETARDING BOTH CONDITION LEVERS FROM HIGH TO LOW IDLE, THE WORN CATCH GATES DID NOT PREVENT THE LEVERS MOVING TO SHUT-OFF.  THUS, BOTH ENGINES FLAMED OUT.  FLEET CHECK CARRIED OUT AND SIMILAR WEAR FOUND ON FOUR OTHER AIRCRAFT.   BEECH WILL BE ADVISED OF THE OCCURRENCE.
